On a non-local problem for mixed hyperbolic-parabolic equations

  • Khubiev Kazbek U., khubiev_math@mail.ru Institute of Applied Mathematics and Automation KBSC RAS , 89A Shortanov Street, Nalchik 360000, Russian Federation
Keywords: mixed-type equation, hyperbolic-parabolic equation, loaded equation, Tricomi problem, nonlocal problem

Abstract

A non-local boundary value problem with inner boundary conditions in its hyperbolic part is studied for loaded mixed hyperbolic-parabolic equations.

References

[1]Nakhushev A. M., “Certain boundary value problems for hyperbolic equations and equations of mixed type”, Differ. Equ., 5:1 (1969), 44–59  mathnet
[2]Nakhushev A. M., “Nonlocal boundary value problems with shift and their connection with loaded equations”, Differ. Equ., 21:1 (1985), 92–101  mathnet  mathscinet
[3]Nakhushev A. M., “Boundary value problems for loaded integro-differential equations of hyperbolic type and some of their applications to the prediction of ground moisture”, Differ. Equ., 15:1 (1979), 96–105  mathnet  mathscinet
[4]Khan M. R., “Boundary value problems with displacement for a hyperbolic equation”, Differ. Equ., 18:6 (1982), 1082–1085  mathnet  mathscinet  zmath
[5]Kozhanov A. I., Math. Notes, 90:2 (2011), 238–249  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
[6]Pul'kina L. S., “Boundary value problems for a hyperbolic equation with nonlocal conditions of the I and II kind”, Russ. Math., 56:4 (2012), 62–69  mathnet  crossref  scopus
[7]Mamchuev M. O., “Necessary non-local conditions for a diffusion-wave equation”, Vestn. Samar. Gos. Univ., Estestvennonauchn. Ser., 2014, no. 7, 45–59  mathnet
[8]Sabitov K. B. and Sidorov S. N., “On a nonlocal problem for a degenerating parabolichyperbolic equation”, Differ. Equ., 50:3 (2014), 356–365  crossref  elib
[9]Moiseev E. I., Korzyuk V. I., and Kozlovskaya I. S., “Classical solution of a problem with an integral condition for the one-dimensional wave equation”, Differ. Equ., 50:10 (2014), 1373–1385  crossref  elib
[10]Balkizov G. A., “A nonlocal boundary value problem for a model parabolic-hyperbolic equation of third order”, Rep. Adyghe (Circassian) Int. Acad. Sci., 17:4 (2015), 9–20
[11]Nakhushev A. M., Loaded Equations and their Applications, Nauka, Moscow, 2012
[12]Nakhushev A. M., “Approximate method of solving boundary-value problems for differential equations and its application to the dynamics of ground moisture and ground water”, Differ. Equ., 18:1 (1982), 72–81  mathnet  mathscinet
[13]Kozhanov A. I. and Pul'kina L. S., “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Equ., 42:9 (2006), 1166–1179  mathnet  mathscinet  elib
[14]Dzhenaliyev M. T. and Ramazanov M. I., Loaded Equations as Perturbed Differential Equations, Gylym, Almaty, 2010
[15]Eleev V. A., “Some boundary value problems for mixed loaded equations of second and third orders”, Differ. Equ., 30:2 (1994), 230–237  mathnet  mathscinet
[16]Khubiev K. U., “On some nonlocal boundary value problem for the hyperbolic-parabolic equations”, Research on Differential Equations and Mathematical Modeling, Proc. VI Int. Conf. «Order Analysis and Related Problems of Mathematical Modeling» (Vladikavkaz, June 29–July 04, 2008), 2008, 331–335
[17]Khubiev K. U., “Inner boundary value problems for the loaded equations of mixed type”, Izv. Vyssh. Uchebn. Zaved., Sev.-Kavk. Reg., Estestv. Nauki, 2008, no. 6, 23–25
[18]Baltayeva U. I. and Islomov B. I., “Boundary value problems for the loaded third order equations of the hyperbolic and mixed types”, Ufa Math. J., 3:3 (2011), 15–25  mathnet  mathscinet  elib
[19]Attaev A. Kh., “A boundary value problems with inner shift for the string equation”, Rep. Adyghe (Circassian) Int. Acad. Sci., 16:2 (2014), 17–19
[20]Sabitov K. B., “Initial-boundary problem for parabolic-hyperbolic equation with loaded summands”, Russ. Math., 59:6 (2015), 23–33  mathnet  crossref  mathscinet  elib  scopus
[21]Abdullayev O. Kh., “A non-local problem for a loaded mixed-type equation with an integral operator”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki, 20:2 (2016), 220–240  mathnet  crossref
[22]Khubiev K. U., “A problem with integral condition in the hyperbolic part for a characteristically loaded hyperbolic-parabolic equation”, Mat. Zamet. SVFU, 23:4 (2016), 91–98  mathnet  elib
[23]Khan M. R., “A nonlocal problem for the Lavrent'ev–Bitsadze equation”, Differ. Equ., 20:4 (1984), 710–711  mathnet  mathscinet
[24]Nakhushev A. M., quations of Mathematical Biology, Vysshaya Shkola, Moscow, 1995
How to Cite
Khubiev, K. ( ) “On a non-local problem for mixed hyperbolic-parabolic equations”, Mathematical notes of NEFU, 24(3), pp. 12-18. doi: https://doi.org/10.25587/SVFU.2018.3.10886.
Section
Mathematics